# SDR CED2005F00000

- Difficulty date: November 9, 2004
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N219CA
- Make and model: Amd FALCOND
- Aircraft serial: 193
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hose
- Part number: PHC112C31680
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: B
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

WHILE PASSING THROUGH FL320 ON CLIMB TO FL350, THE NR 1 ENGINE ROLLED BACK TO 25 PERCENT.  THE CREW REGAINED POWER AND CLIMBED TO FL350 AND LANDED WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED THE ENGINE TO INCLUDE BORESCOPE, AND REPLACED T2 HOSE.  ENGINE FLIGHT TESTED GOOD.
